Featured Content

Getting the Word Out 1/20/2016

As the specialty pharmacy market grows, so too should the effort to communicate potential interactions.

Related Content

Pharmacists in California and Oregon to Prescribe Birth Control



Managing Neuropsychiatric Symptoms in Traumatic Brain Injury

Patients should be monitored for increased intracranial pressure and seizure occurrence.



QTc Prolongation With Antidepressants and Antipsychotics

QT-interval prolongation is estimated to occur in up to 10% of patients taking antiarrhythmic drugs with QT-prolonging potential.

Self-Care Options for Insomnia

Nonprescription sleep aids should not be used on a long-term basis.

Genitourinary Syndrome of Menopause: Vaginal Estrogen for Urinary Symptoms

Estrogen deficiency that occurs following menopause is known to cause atrophic changes and may be associated with lower urinary tract symptoms such as urgency and dysuria.



Inclusion of Women in Clinical Trials of New Drugs and Devices 10/16/2015

Women have been disproportionately excluded from clinical trials of new drugs and devices, yet gender differences are observed in response to many drugs.

Alcohol-Drug Interactions Are Common 2/18/2015



Clarithromycin-Statin Mix Can Cause Severe Adverse Events 1/21/2015



Hepatotoxic Effects of Lipid-Altering Agents 9/19/2012

Drug-induced liver damage is generally rare with this class, except in the case of sustained-release niacin.

1-800-222-1222 12/20/2011

The number of young children hospitalized or seen in the ER for ingesting a potentially toxic dose of medication has risen dramatically.


Reducing Pharmacy Technician Hospital Errors 12/20/2011

The pharmacy technician’s role is evolving and varies widely between the retail industry and hospital health systems, as well as from state to state.

FDA Warns of Unapproved Chelation Products 12/17/2010



Warnings for Gadolinium-Based Contrast Agents 10/20/2010



Aseptic Meningitis Risk With Use of Seizure Drug 9/20/2010



FDA Alerts Public About Danger of Skin-Numbing Products 3/18/2009



FDA Warns Against Dietary Supplement 3/18/2009



Advertisement